MAUDE Adverse Event Report: BIMINI HEALTH TECH PROGEN PRP; AUTOMATED BLOOD CELL SEPARATOR

BIMINI HEALTH TECH PROGEN PRP; AUTOMATED BLOOD CELL SEPARATOR
Catalog Number F5PG015
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Swelling under the eyes 11 days after having platelet rich plasma obtained from the device injected in that area.No conclusive association has been established.
 
Additional Manufacturer Narrative
Practitioners who use this product with the skin are intending to stimulate platelet activation imitating the body's natural injury response, which is consistent with swelling.This effect is well supported in the literature.The patient may also be experiencing an allergic reaction due to the use of the skinpen used during the same procedure, which is contraindicated for patients with an allergy to nickel as this patient has.This allergic reaction may have been further triggered by the intake of mango which the practitioner stated was an unusual intake for the patient.The patient is also allergic to kiwi, so a mango allergy is not unlikely.

Brand Name
PROGEN PRP
Common Device Name
AUTOMATED BLOOD CELL SEPARATOR
Manufacturer (Section D)
BIMINI HEALTH TECH
420 stevens ave
suite 220
solana beach CA 92075
Manufacturer (Section G)
KMI IMI GROUP
4 autry
irvine CA 92618
Manufacturer Contact
trevor denbo
420 stevens ave
suite 220
solana beach, CA 92075
8583864140
MDR Report Key15809051
Report Number3011277972-2022-00005
Device Sequence Number7043418
Product Code ORG
UDI-Device Identifier00850034511535
UDI-Public00850034511535
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberF5PG015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTICS.; STEROID,
Outcome Attributed to Adverse Event Other;
Patient SexUnknown